Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Recovering nonlinear terms with a priori unknown domains of definition in second order nonlinear ordinary differential equations

A. M. Denisov / A. Lorenzi

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Leninskie Gory, Moscow, 119992, Russia. E-mail:

Dipartimento di Matematica "F. Enriques", Via Saldini 50, 20133 Milano, Italy. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 2, Pages 137–159, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403766493528,

Publication History

Published Online:

We prove the existence and uniqueness of unknown nonlinear terms in some overspecified boundary value problems related to autonomous second-order differential equations when the range of the "state function" u is a priori unknown.

Comments (0)

Please log in or register to comment.